Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Tremors in hands, burning sensation, pain in legs. On cyclobenzaprine. History of menieres, IBS. Treatment?

Hi I m having trouble with my muscles for about 4 weeks. My muscles in my arms, legs, hands are effected. I have some tremour in my hands. I often have a burning sensation like I ve done too much exercise but that is not the case. I went to see my GP yesterday. He told me to take alive and cyclobenzaprine . He sent me for some blood work. It will take a week for that to come back. I take one medication on a daily basis. Cotazym ecs 8 with all my food. I have menieres and irritable bowel syndrome but it is under control. What do you think is likely causing my muscle weekness and disconfort?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to a nerve related problem. Do consult a neurologist for proper investigations.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor